MathSciNet Relay Station
MathSciNet bibliographic data
MR2343260 46A50 (46B20 54D30)
Dow, A.; Junnila, H.; Pelant, J. Coverings, networks and weak topologies. Mathematika 53 (2006), no. 2, 287–320 (2007).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement